# SDR UPS99830841

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 NR 4 PYLON INBD SKIN AT STA YN 278 IS CRACKED THROUGH A SCREW HOLE.  CUT OUT DAMAGED AREA AND REPAIRED IAW DH SK718-147.
